# SDR AALA202205121858

- Difficulty date: April 18, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737
- Aircraft serial: 31095
- Aircraft time: 35,211 hours, 14,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: BAC1496444
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON FORWARD CARGO LEFT TRANSITION PANEL 500B TO 500C, AND LEFT BUTT LINE 25. INSTALLED SPLICE REPAIR PER SRM 53-00-53-2R-6.
